# SDR AALA20120701006

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 82,737 hours, 13,246 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM FLANGE HAS AREA OF CORROSION TOP SIDE AT STATION 1052.  INSTALLED FREEZE PLUG REPAIR PER SRM 51-20-07.
